CureZone   Log On   Join
Iodine cause weight gain in client.....
 
cougar Views: 4,839
Published: 9 years ago
 

Iodine cause weight gain in client.....


I got a client several months ago to give Iodine a try. He was having trouble with A-fib. I gave him stuff to read and decided it made sense.

He moved out of town and I had not heard from him so I was wondering how he was doing and how the Iodine was working out. Here is the repsonse I got from him:


****
I'm doing pretty well. Working with a naturopath who has me on supplements for adrenal support and a gluten free diet. Energy is better. Still having afib pretty frequently but not as severe as in Boulder. Iodine made me gain a lot of weight and gave me blurry vision—felt very strange, so I stopped after a month or so.
*******

I am curious what my Iodine friends who have been around the block awhile would do with his response. I have seen a few people here talk about the weight gain thing, but it seems they were people who did not stick around the forum very long so I haven't seen resolution and don't know if the weight gain implies a specific direction in terms of what to do. In other words, does it tend to be transient, or does it indicate another underlying problem that needs attention?

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.547 sec, (1)